Tokyo Journal of Mathematics

The Signature of Kähler Surfaces Immersed into $CP^m$

Domenico PERRONE

Full-text: Open access

Abstract

In this note we give some interesting topological restrictions for the immersion of Kaehler surfaces into the complex projective space $CP^m(1)$.

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 131-136.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134267

Digital Object Identifier
doi:10.3836/tjm/1270134267

Mathematical Reviews number (MathSciNet)
MR947952

Zentralblatt MATH identifier
0651.53039

Citation

PERRONE, Domenico. The Signature of Kähler Surfaces Immersed into $CP^m$. Tokyo J. Math. 11 (1988), no. 1, 131--136. doi:10.3836/tjm/1270134267. https://projecteuclid.org/euclid.tjm/1270134267


Export citation